Guerra González M, Arenós Monzó C
Servicio de Farmacia. Complejo Hospitalario Universitario de León. León (España)
Fecha de recepción: 17/05/2018 – Fecha de aceptación: 27/08/2018
Correspondencia: María Guerra González w Complejo Hospitalario Universitario de León (Servicio de Farmacia) w Altos de Navas, s/n w 24071 León (España)
Abstract: Vasospastic angina is a particular form of ischemic heart disease characterized by spontaneous episodes of angina without the usual precipitating factors. We present the case of a 68-year-old male patient who presented symptoms of vasospastic angina after starting treatment with golimumab and metrotrexate for his psoriatic atropathy. The diagnosis was made with an effort test and coronary angiography and the cardiologist decided to interrupt the treatment with golimumab. The causality analysis was performed using the Naranjo algorithm and the algorithm of the Spanish Pharmacovigilance System for both drugs, obtaining a result of probable causal relationship between golimumab and the adverse reaction. There have been reported cases of vasospastic angina associated with other drugs, but not with this monoclonal antibody or with other biological treatments for immunomediated diseases, and it does not seem to be a very frequent adverse reaction for this group of drugs. It can not be certainly concluded that this event has been triggered by the treatment, however, given its clinical relevance, we believe it is fundamental to monitor the appearance of cardiac symptoms or electrocardiogram alterations to interrupt the treatment if necessary and avoid complications.
Key words: Golimumab, vasospastic angine, pharmacovigilance.